Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14593

Idk how to count the days any more, but I'm in the midst of month four

KAZ2Y5

203 views

The only things I have to complain about:

1. God I want to go to the gym and hit it hard!! Being inactive is taking a toll on my pudginess and my mental state. It's hands down the worst side effect of being on 'tane. My waistline is growing even though I'm trying to watch what I eat (most of the time, not all of the time. I do indulge!). But even worse, is I haven't felt that *accomplished* feeling you get after a good heavy workout in a loooong time because I'm just plain unable to hit the gym. Just walking at work makes my feet hurt so bad. They're quality shoes, and I've been working there since August, so this is a direct result of the meds. If I were to hit the elliptical/treadmill, or, even worse, try to lift anything, I'd pretty much collapse.

2. A THIRD huge pimple appeared practically on top of the other two on my right cheek! What the hell is going on here? That place was always a hotspot for pimples even pre-'tane, so I'm not surprised by the placement. I must have some rogue oil well under that cluster of pores or something. It appeared two days ago and is almost completely gone today, so at least the process is fast. Other than that, I have a few tiny bumps on my face but I otherwise am pretty clear. So happy about that!



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×